# SDR YENA2023081600952

- Difficulty date: August 17, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N964JT
- Make and model: Airbus A321-231
- Aircraft serial: 07018
- Aircraft time: 30,968 hours, 6,061 cycles
- System (JASC): 3244 · Tire
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#2073, EWR-LAX. 'PARKING BRAKE FAILED. AFTER PARKING AT GATE AND ENG 2 SHUTDOWN A/C CONT TO MOVE FORWARD WITH PARKING BRAKE SET. ECAM FOR BRAKE PRESSURE CAME ON FOR 2 SECONDS. ENGINE 1 WAS RUNNING; RESET BSCM 1 AND 2. CYCLED PARKING BRAKE SYSTEM IS NORMAL. BSCU 1 AND 2 TEST OK. INSPECTED BRAKES. NO DEFECT NOTED. REF AMM 32-46-00.'
